# SDR ZZDA2007307

- Difficulty date: December 3, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982225
- Part serial: 2561
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 GALLEY DOOR EVAC SLIDE ARMING STRIP LOOSE STICKING OUT OF SLIDE PACK (LANYARD ASSY).  REMOVED AND REPLACED R1-DOOR SLIDE PER MM 25-61.
